# SDR USAA070673

- Difficulty date: August 28, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Aircraft time: 57,230 hours, 57,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500 BENEATH RIGHT TRANSITION ANGLE, INTERCOSTAL BAFFLE HAS CRACK.  FABRICATED NEW INTERCOSTAL BAFFLE   DEFECT SIZE:  .375 INCH.
